Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Mar 1, 2007, 10:19 PM EST for Garrard County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 10:19 PM EST (03:19 UTC)
- Expired
- Mar 2, 2007, 2:15 AM EST
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Whole counties
County Garrard County, KY
The radar
The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 617 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 020320 FFWLMK KYC079-020715- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1019 PM EST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... GARRARD COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 215 AM EST * AT 1017 PM EST...LOCAL EMERGENCY MANAGEMENT REPORTED SEVERAL COUNTY ROADS UNDERWATER FROM THE RECENT RAINS. MANY OF THE FLOODING PROBLEMS WERE LOCATED AT LOW WATER BRIDGE CROSSING. DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE THIS MORNING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANCASTER A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3754 8456 3750 8438 3766 8448 3778 8470 $$ MJ
1 follow-up statement
000 WGUS73 KLMK 020619 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 117 AM EST FRI MAR 2 2007 KYC079-020627- GARRARD KY- 117 AM EST FRI MAR 2 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GARRARD COUNTY... THE SMALL STREAMS HAVE RECEEDED BELOW BANKFULL. NO MORE PRECIPITATION IS EXPECTED OVERNIGHT. LAT...LON 3754 8456 3750 8438 3766 8448 3778 8470 $$ CALLAHAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 7:27 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 1, 7:27 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 727 PM EST THU MAR 1 2007 .UPDATE... UPDATED ZONES TO REMOVE WATCH AND TO BETTER DEFINE ENDING OF PRECIPITATION. COLD FRONT IS MOVING INTO CENTRAL KENTUCKY WITH THE WITH SHOWERS ENDING SHORTLY BEFORE THE FRONTAL PASSAGE. WINDS BECOMING WESTERLY AFTER FRONT GOES THROUGH BUT WILL STILL BE GUSTY THROUGH THE NIGHT. REST OF FORECAST UNCHANGED. SCHOLZ && .MESOSCALE UPDATE... MESOSCALE ANALYSIS REVEALS SFC COLD FRONT NOW ENTERING THE WESTERN PORTIONS OF THE FA. THIS FRONT SHOULD PASS THROUGH THE I-65 CORRIDOR WITHIN THE NEXT COUPLE OF HOURS AND EXIT THE EASTERN FA LATER THIS EVENING. WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUE ACROSS THE CENTRAL PORTIONS OF THE FA. TWO AREAS OF THE STRONGEST STORMS ARE ACROSS FLOYD AND CLARK COUNTIES OF SOUTHERN INDIANA AND THE SECOND AREA OF STORMS GOING THROUGH LARUE COUNTY IN KY. STABILITY INDICES CONTINUE TO SHOW A RATHER STABLE LOW-LEVEL AIRMASS ACROSS THE REGION. WITH THE LOSS OF SOLAR INSOLATION...STABILITY WILL GRADUALLY INCREASE THROUGH THE EVENING. SHOWERS AND EMBEDDED THUNDER WILL BE POSSIBLE UNTIL SFC FRONT PRESSES THROUGH THE REGION THIS EVENING. DUE TO LACK OF INSTABILITY AND RECENT COORDINATION WITH SPC...WILL BE DROPPING THE TORNADO WATCH ABOUT AN HOUR EARLY. AT THIS TIME...NO ADDITIONAL WATCHES ARE ANTICIPATED DOWNSTREAM. HYDRO ISSUES: OVERALL SPEED OF WEATHER SYSTEM HAS KEPT HYDRO ISSUES AT A MINIMUM THUS FAR. TRAINING OF HEAVY RAINS WILL BE WATCHED CLOSELY ACROSS CENTRAL AND EASTERN KENTUCKY THIS EVENING. HEAVIER SHOWERS WILL LEAD TO LOCAL PONDING OF WATER ON AREA ROADWAYS THIS EVENING AND SMALL STREAMS AND POORLY DRAINED LOCATIONS MAY APPROACH BANKFULL THIS EVENING. -MJ .SHORT TERM (TONIGHT)... FORECAST PROBLEM IS DEALING WITH THE SEVERE WEATHER THREAT DURING THE EVENING INTO EARLY NIGHT HOURS FOLLOWED BY PARTIAL CLEARING WITH NO SHOWERS AFTER MIDNIGHT. THE INTENSE UPPER LOW DEVELOPING OVER EASTERN IOWA DEVELOPING STRONG NEGATIVE TILT AND STRONG UPPER LEVEL DIVERGENCE. GULF RH OPEN TO THE SYSTEM. EARLIER RAIN TO OUR SOUTH AND EAST IN AREA OF LOWER DEWPOINTS COUPLED WITH THE DEEPENING SFC LOW TO OUR NW HAS RESULTED IN A MORE SOUTHEASTERLY FLOW OF RAIN COOLED AIR ACROSS MOST OF FA TODAY. SO WE HAVE A LOW LEVEL COOL AIR INVERSION IN PLACE AND LOOKS AND HAS LIMITED OUR SFC INSTABILITIES UNTIL NOW. STILL...WITH THE VERY STRONG DYNAMICS IN PLACE...STRONG TSTMS FOR A TIME INTO EARLY TONIGHT ARE STILL LIKELY. THERE IS A TORNADO WATCH FOR THE WESTERN THIRD OF OUR FA UNTIL 00Z TONIGHT. SO...HIGH POPS EARLY TONIGHT DIMINISHING TO LESS THAN 20 PERCENT AFTER MIDNIGHT FROM WEST TO EAST ACROSS THE FA. MORE OR LESS USED NAM12 TO END PCPN TONIGHT. --21 .LONG TERM (FRIDAY THROUGH THURSDAY)... SHORT TERM WEATHER CONCERNS DOMINATE THE FORECAST PACKAGE THIS AFTERNOON...HAVE SPEND LESS TIME THAN USUAL ON THE LONG TERM TO KEEP UP WITH TODAY/S SITUATION AND ASSIST SHORT TERM FORECASTER. HAVE MADE SIGNIFICANT CHANGES FOR FRIDAY(TOMORROW) THOUGH...AND LITTLE CHANGE TO ANYTHING BUT TEMPS SATURDAY. BEYOND THOSE TWO PERIODS HAVE MAINLY FOLLOWED HPC GUIDANCE THROUGH THE REST OF THE PACKAGE. FRIDAY AND SATURDAY... DEEP CLOSED LOW OVER SOUTHWEST WI EARLY FRIDAY...COLD FRONT WELL OFF TO THE EAST ACROSS THE APPALACHIANS. INTENSE CAA ALOFT AS H850T PLUNGE TO AROUND -30C...MUCH LESSER CAA FOUND AT THE LOWER LEVELS ON FRIDAY. THAT MASSIVE DROP IN TEMPS ALOFT...WILL CREATE STEEP LAPSE RATES NEARING 9 TO 9.5 C/KM IN THE 950-650MB LAYER BY EARLY TO MID AFTERNOON WITH SURFACE TEMPERATURES INTO THE LOWER 50S ACROSS MUCH OF THE AREA. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE DAY...WITH SMALL HAIL LIKELY...SOME STORMS MAY BE CAPABLE OF PRODUCING HAIL LARGER THAN SEVERE THRESHOLDS OF THREE-QUARTERS OF AN INCH AND GUSTY WINDS NEARING 30 TO 40 KTS. WILL MENTION THE HAIL IN ZONES AS I FEEL HIGHLY CONFIDENT ON THIS...SHOWERS/STORMS WILL QUICKLY DIMINISH WITH THE LOSS OF HEATING IN THE EVENING. WINDS MAY BE GUSTY AS WELL DURING THE DAY. LOW LEVEL CAA STRENGTHENS EARLY SATURDAY...AS H850T DROP FROM NEAR -2 OR -3 TO AROUND -11 OR -12 BY EARLY AFTERNOON. UPPER LEVEL TROUGH MOVES ACROSS THE REGION DURING THE DAY....WITH SURFACE HI PRESSURE MOVING INTO THE CENTRAL PLAINS. WILL KEEP SLIGHT CHANCE OF SNOW SHOWERS DURING THE DAY WITH SOME MOISTURE INTO THE SNOW CRYSTAL GROWTH REGION...AND DECENT LAPSE RATES NEARING 8.5 C/KM THROUGH THE 950-800MB LAYER BUT MOISTURE IS SPARSE AND VERY SHALLOW. SUNDAY THROUGH THURSDAY HAVE USED AND ALTERED LITTLE OF THE HPC GUIDANCE AS PREVIOUSLY MENTIONED...QUICK REVIEW AS FOLLOWS. EASTERN TROUGH CONTINUES TO SLOWLY MOVE OFF THE COAST...WITH SURFACE HI PRESSURE ACROSS THE OHIO VALLEY. SURFACE HI PRESSURE AND SOME BUILDING SE RIDGING LOOK TO HAVE SOME CONTROL OVER THE REGION THROUGH THE REST OF THE PERIOD...WITH MODEST WAA PUSHING TEMPS BACK TOWARDS OR SLIGHTLY ABOVE NORMAL BY TUESDAY AND THEN WARMER AS WE APPROACH THE END OF THE WORK WEEK. PERIOD LOOKS DRY...WITH POSSIBLE PRECIP JUST AFTER THE PERIOD AS WE APPROACH NEXT FRIDAY. SCHOTT && .AVIATION (00Z TAFS)... MAIN CONCERNS ARE ENDING THE PRECIPITATION THIS EVENING THEN STRONG WINDS ASSOCIATED WITH THE CIRCULATION AROUND THE DEEP LOW MOVING NORTHEAST THROUGH EASTERN IOWA THIS EVENING. WINDS WILL STAY STRONG OVER CENTRAL KENTUCKY INTO FRIDAY AND WITH VERY COLD AIR MOVING IN AT MID LEVELS (-30 C AT 500MB) LAPSE RATES WILL BECOME VERY UNSTABLE ESPECIALLY IN THE AFTERNOON. EXPECT SCATTERED THUNDERSTORMS TO DEVELOP AND SMALL HAIL WILL ALSO BE POSSIBLE. WILL MENTION THIS IN TAFS...WITH CIGS AND VSBYS MVFR. FOR THIS EVENING THE SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE TO THE EAST WITH SKIES BECOMING PARTLY CLOUDY. CLOUDS WILL INCREASE AND BECOME MVFR AGAIN ON FRIDAY AS THE AIR DESTABILIZES. SCHOLZ && .LMK WATCHES/WARNINGS/ADVISORIES... .KY...NONE. .IN...NONE. &&
Hazardous weather outlook, Mar 1, 9:45 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EST THU MAR 1 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-020930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 945 PM EST THU MAR 1 2007 /845 PM CST THU MAR 1 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. WINDS WILL REMAIN BRISK ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA WITH WEST TO SOUTHWEST WINDS GUSTING TO 20 TO 30 MPH OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ON FRIDAY VERY COLD AIR ALOFT WILL MOVE ACROSS THE REGION. EVEN THOUGH THE AIR IS RELATIVELY DRY...DAYTIME HEATING COULD BE ENOUGH TO GENERATE SCATTERED THUNDERSTORMS DURING FRIDAY AFTERNOON THAT ARE CAPABLE OF PRODUCING HAIL NEARING SEVERE LIMITS AND GUSTY WINDS NEAR 30 TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. SPOTTER ACTIVATION MAY BE REQUIRED FOR HAIL AND GUSTY WINDS ON FRIDAY. SCHOLZ
In the hours before
Special weather statement, Mar 1, 4:27 PM EST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 427 PM EST THU MAR 1 2007 KYZ071>075-012230- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 327 PM CST THU MAR 1 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL KENTUCKY... SHOWERS...WITH A FEW EMBEDDED STRONG THUNDERSTORMS...WILL MOVE NORTHEAST INTO SOUTH CENTRAL KENTUCKY THROUGH 430 PM CST. HEAVY RAIN...FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE ACROSS SIMPSON...ALLEN...WARREN AND BARREN COUNTIES THROUGH 4 PM CST. THIS AREA OF THUNDERSTORMS WILL MOVE OUT OF THE AREA AFTER 530 PM CST. JSD
Special weather statement, Mar 1, 5:25 PM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 525 PM EST THU MAR 1 2007 KYZ027>029-038-039-045-046-053-054-062>065-076-020000- GRAYSON KY-HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY- WASHINGTON KY-LARUE KY-MARION KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-METCALFE KY- INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE... LAWRENCEBURG...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... EDMONTON 525 PM EST THU MAR 1 2007 /425 PM CST THU MAR 1 2007/ THUNDERSTORMS PRODUCING WIND GUSTS UP TO 40 MPH AND HOURLY RAINFALL RATES UP TO THREE QUARTERS OF AN INCH WILL MOVE THROUGH PARTS OF CENTRAL KENTUCKY INCLUDING THE CITIES OF ELIZABETHTOWN... BARDSTOWN...HODGENVILLE...MUNFORDVILLE AND TAYLORSVILLE. THROUGH 7 PM EST OR 6 PM CST...EXPECT OCCASIONAL LIGHTNING WITH THE STORMS AS WELL AS RAINFALL UP TO 1 INCH. DK
Special weather statement, Mar 1, 5:58 PM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 558 PM EST THU MAR 1 2007 INZ078-079-091-092-KYZ030>037-040>043-047>049-055>057-067-020100- SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY- JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES... LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE... WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD 558 PM EST THU MAR 1 2007 THUNDERSTORMS PRODUCING WIND GUSTS UP TO 30 MPH AND HOURLY RAINFALL RATES UP TO 1 INCH WILL MOVE THROUGH PARTS OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA INCLUDING THE CITIES OF LOUISVILLE...NEW ALBANY...SCOTTSBURG...LA GRANGE...AND SHELBYVILLE. MODERATE TO HEAVY RAINS ALSO WILL OVERSPREAD ALL OF THE BLUEGRASS INCLUDING LEXINGTON...RICHMOND...CYNTHIANA AND GEORGETOWN. THROUGH 8 PM EST OR 7 PM CST...EXPECT OCCASIONAL LIGHTNING WITH THE STORMS AS WELL AS RAINFALL UP TO 2 INCHES WHICH WILL PRODUCE HEAVY PONDING OF WATER ON ROADWAYS. DK
Special weather statement, Mar 1, 7:51 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 751 PM EST THU MAR 1 2007 KYZ033>043-045>049-053>057-063>067-074>078-081-082-020300- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 751 PM EST THU MAR 1 2007 /651 PM CST THU MAR 1 2007/ HEAVY TO MODERATE SHOWERS WITH SOME EMBEDDED THUNDERSHOWERS CONTINUED TO MARCH ACROSS THE EAST HALF OF KENTUCKY AT 8 PM EST. THE TRAILING EDGE OF THE EXTENSIVE RAIN AREA STRETCHED FROM MADISON INDIANA SOUTHWEST THROUGH BARDSTOWN KENTUCKY AND INTO THE BARREN RIVER LAKE AREA. THE HEAVIEST RAIN WAS LOCATED OVER ANDERSON COUNTY AND FROM SCOTT COUNTY KENTUCKY SOUTH INTO THE RICHMOND AREA. RAINFALL AMOUNTS IN SOME OF THE HEAVIER STORMS WILL PRODUCE UPTO AND INCH OF RAIN AND VISIBILITIES WILL BE GREATLY RESTRICTED IN THESE HEAVIER SHOWERS AS WELL. LD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:47 AM EST | Wind Advisory | LMK | Anderson, Bourbon, Boyle, Breckinridge, Bullitt, Casey and 25 more | 14 hr |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.